| Model Number |
X SERIES |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional pro code: dro.Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "defib/pacer failed" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During investigation of the device to determine root cause, the technician observed physical damages to the front enclosure, handle, and left side panel consistent with mis-handling.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.